Getting A Prescription For Intelence
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineAvascular necrosis of the hips appears to be more common in HIV+ persons (though occurs in genreal population as well) as reported by several groups (before availability of etravirine= Intelence). Risk factors from those studies included use of... Read more »
University of Minnesota, School of MedicineJoint side effects have not been a prominent side effect of use of etravirine or raltegravir though have been reported at a low rate (often difficult to ascribe a side effect to one drug when many drugs and other health conditions active for a given... Read more »
University of Minnesota, School of MedicineRash is common with etravirine and usually can be continued with symptomatic management. I would strongly urge you to discuss use of other drugs as well (raltegravir, darunavir, maraviroc) to optimize chances to achieve full and durable suppression... Read more »
The Cutting EdgeI am not surprised about difficulty in getting inforamtion and recommendations on these treatments. In other situations it has been easier to say, "While there is no current viable research to support use of X, it is not likely to cause a... Read more »
Connect With Others
Posted by laguy38vI started on Intelence over 8 days ago and I broke out in a rash all over my body. My Doctor wants me to continue and see if the rash will go away once my body gets use to the new drug. Has anyone had the same problem?
He put me on presnisone to help... Read more »
Posted by nevereasy, 2 RepliesAnyone taking these two drugs together? One or the other?. I seem to be extremely fatigued and weak. Additionally I am off balance also have a marked increase in my need to take a lorazapam ( anti anxiety) . Anybody else have any of these problems? ... Read more »
Posted by laguy38v, 2 RepliesHi has anyone had a rash because of it and if so did it finally go away?
I have a horrible rash after 8 days and my Doctor wants me to stay on it with the hope it will go away.
Thank you for any information. Read more »
Posted by Monchhichi, 1 ReplyAre there any side effects that you have been noticing? My husband just started these at the beginning of April and he is having one side effect that is not listed as a possible side effect of either med. They both have the basic side effects... Read more »
Guides for People With HIV